# SDR USAA970205

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 962
- Part time: 47,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION 12 INCHES STATION 962 , STRINGER 27L.  INSTALLED DOUBLER (SPLICE), REPAIRED PER SRM 53-10-3.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
